Anna Abasheva

PhD student at Columbia University, New York, NY

Published papers:

  1. (with Rodion N. Déev) "Complex Surfaces With Many Algebraic Structures." Int. Math. Res. Not., 2023, rnad190. arXiv:2303.10764.
  2. (with M. Verbitsky) "Algebraic dimension and complex subvarieties of hypercomplex nilmanifolds." Adv. Math. 414 (2023): 108866. arXiv:2103.05528.
  3. "Feix–Kaledin Metric on the Total Spaces of Cotangent Bundles to Kähler Quotients." Int. Math. Res. Not., 2022(17):13054-13098, May 2022. arXiv:2007.05773.


  1. (with V. Rogov) "Shafarevich-Tate groups of holomorphic Lagrangian fibrations." arXiv:2112.10921 (2021).